On démontre qu’un homomorphisme d’un sous-groupe
We show that a homomorphism of a subgroup
@article{AIF_1976__26_2_1_0, author = {Sampson, Joseph H.}, title = {Sous-groupes conjugu\'es d'un groupe lin\'eaire}, journal = {Annales de l'Institut Fourier}, pages = {1--6}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {26}, number = {2}, year = {1976}, doi = {10.5802/aif.609}, mrnumber = {54 #473}, zbl = {0304.20032}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.609/} }
TY - JOUR AU - Sampson, Joseph H. TI - Sous-groupes conjugués d'un groupe linéaire JO - Annales de l'Institut Fourier PY - 1976 SP - 1 EP - 6 VL - 26 IS - 2 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.609/ DO - 10.5802/aif.609 LA - fr ID - AIF_1976__26_2_1_0 ER -
Sampson, Joseph H. Sous-groupes conjugués d'un groupe linéaire. Annales de l'Institut Fourier, Tome 26 (1976) no. 2, pp. 1-6. doi : 10.5802/aif.609. https://www.numdam.org/articles/10.5802/aif.609/
[1] Strong Rigidity of Locally Symmetric Spaces, Annals of Mathematics Study, Princeton, 78 (1973). | MR | Zbl
,[2] Discrete Subgroups of Lie groups, Ergebnisse der Mathematik und ihrer gunzgebiet, Berlin, Bd 68 (1972). | MR | Zbl
,[3] On discontinuous groups in higher-dimensional symmetric spaces, Contributions to function theorie, Tata Institute, Bombay (1960). | MR | Zbl
,- Examples of infinite covolume subgroups of
with big limit sets, Mathematische Zeitschrift, Volume 272 (2012) no. 1-2, p. 389 | DOI:10.1007/s00209-011-0939-y - Lie groups, Journal of Soviet Mathematics, Volume 28 (1985) no. 6, p. 924 | DOI:10.1007/bf02105458
- Linear groups, Journal of Soviet Mathematics, Volume 14 (1980) no. 1, p. 887 | DOI:10.1007/bf01097780
Cité par 3 documents. Sources : Crossref